# SDR AALA202501073751

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 85,983 hours, 35,299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS SEAT AB EMERGENCY LIGHT INOP GROUND WIRE LOOSE. RE-TERMINATED LOOSE WIRE AT ROW 1 AB. OPS CHECK NORMAL. REF AWM33-51-06.
